Can Weight Loss Cause Spotting On The Pill. The spotting is definitely b/c of the rapid weight loss. This is a question that is being asked quite often.
But there still "are relatively low rates of use. The spotting is definitely b/c of the rapid weight loss. Only a handful of weight-loss pills have been approved by the FDA. Pills which contain different amounts depending on the day of the month are called "phasic" pills and they can not be taken back-to-back as this would make them less effective. But shedding water weight is a quick fix that doesn't last, and shunning all carbs starves muscles of their energy stores. This is one reaction taking the pill has on the body.
Oral contraceptives can cause water retention and bloating in some women.
This is a question that is being asked quite often.
Stress can lead to spotting — especially extreme stress. Experts say that the amount of weight lost while. weight gain or loss. It shouldn't be used for weight loss, since that doesn't work and it is unhealthy. i take this medicine and have not experienced any weight loss. from what i have seen on the internet, it does not.